# SDR FDEA200903100877

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770012200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME 34, STRINGER 13 - FRAME HAS CHAFE MARK ON OUTSIDE RADIUS OF CORNER .014 INCH DEEP FRAME THICKNESS AT .245 INCH.  BLENDED AREA AND PERFORMED REPAIR AT FR 34, STRINGER 13 LT IAW EA 6-5310-124228, RELEASE DATE 18 FEBRUARY, 2009.
